# SDR DALA1100679855

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 446, ANTENNA DOUBLER AND LT ANGLE HAS CORROSION.  REMOVED CORROSION FROM DOUBLER IAW SRM 53-01, FIG 1 ORIGINAL MATERIAL .050 FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  REMOVED CORROSION FROM 2EA ATTACH ANGLES FOUND TO BE WITHIN LIMITS IAW SRM 53-01, FIG 1.  FABRICATED NEW DOUBLER IAW SRM 53-33-0, FIG 2 SHEET 2.  LOCATED DRILLED DEBURRED HOLES IAW SRM 51-10-4.  INSTALLED DOUBLER AND ATTACH ANGLES IAW SRM 51-30-2 AND 51-30-5.  REQUIRED INSP COMPLETED BY Q967.
